JournalscmhVol. 77, No. 3pp. 549–562

A gap theorem for hypersurfaces of the sphere with constant scalar curvature one

  • Manfredo do Carmo

    Instituto de Matemática Pura e Aplicada, Rio de Janeiro, Brazil
  • Hilário Alencar

    Universidade Federal de Alagoas, Maceió, Brazil
  • W. Santos

    Universidade Federal do Rio de Janeiro, Rio de Janeiro, Brazil
A gap theorem for hypersurfaces of the sphere with constant scalar curvature one cover
Download PDF

Cite this article

Manfredo do Carmo, Hilário Alencar, W. Santos, A gap theorem for hypersurfaces of the sphere with constant scalar curvature one. Comment. Math. Helv. 77 (2002), no. 3, pp. 549–562

DOI 10.1007/S00014-002-8351-1